Ask an Eye Doctor and Get an Answer ASAP
I am happy to assist you today.
There are two possible concerns going on here. One, and this may be more likely, the discomfort may be due to sinus congestion. Two, the use of oral steroids such as methylprednisolone can cause an increase of pressure in the eyes which rarely manifests as pain or discomfort.
Welcome to the chat.
Is the vision blurry at all or have there been changes in the vision?
No. I get dizzy but my vision is okay.
Good. You may want to add an eyedrop called Zaditor or Alaway, which is obtained over-the-counter. This drop is dosed at one drop per eye twice a day and works wonders for allergies.
You should follow the steroid schedule and keep a watch on the condition. If the pain or discomfort worsens or doesn't go away in a day or two, then it may be time to see your eye doctor.
Do you have any additional questions or concerns?
No. I will give it a couple more days. Thanks.
I will be available to answer any follow-up questions you may have. Please don't forget to offer a positive rating once your question has been answered fully.Also, please note that the information here does not replace an examination and should be used as educational purposes only.